my grandaughter is on prozac, wellbutrin and a sleeping pill to help her sleep at night. She has recently also started cutting and ssaid she would rather be dead. I was wondering if the medication could be causing the suicidal thoughts.
29 Dec 2011
Hello ucancme. Yes it is her medication and she needs to be helped as soon as possible. Shes having a very serious, severe reation to the two drugs. Please, notify her doctor as soon as you can, or get her to an emgerency room, this is a serious situation. Best of wishes,pledge
29 Dec 2011
The negative thoughts could be part of her depression and increased by the the medications. If she learns that these meds can cause negative thoughts, it might be helpful to her. In any case she should contact her Dr immediately and tell her what is happening. If you're helping her through this hard period you coudl explain to her that these terrible impulses can be a side effect of the medication. But she should get medical attention right away. best of health to us all, PG
31 Dec 2011
Dear ucancme from the above comments it seems she is having these thoughts because of the medicine,certainly you would be worried for her,i really need to help her plz try to go on this link and make your granddaughter listen to this as many times as she can,trust me it would work,it would help her fight those negative feelings.
11 Jan 2012
When I started Wellbutrin it increased suicidal thoughts but when I started the medication I new that this was a side effect that came with antidepressants so I kept reminding myself how much I loved my family and that help me get through it but that side effect is a rough one and you should contact the doctor soon and you will never know if thats just a side effect or how the person really feel. Get help. It took Wellbutrin 6 to 8 weeks to work for me and it did great job on my depression.
I hope she feels better, hang in there
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What do you recomend after some users become inmune to przacs good effects? go off it some time and?
then go back to it again.my doctor cant answer,gives me other medication,but cant tolerate them or they put me to sleep,so i go back to prozac,but im ...
1 answer • 16 Nov 2009
Hi I started taking wellbutrin lately switching from serteral due to sexual dysfunction? I was taking 150 and still felt rather depressed now Im ...
1 answer • 30 Jun 2010
I have post partum thyroiditis, depression, anxiety, and stress. I tried Prozac and Celexa that ended with suicidal nightmares. I am on ambien 10 and ...
1 answer • 24 Jul 2012
... anti-social disorders. Or it might be bipolar with her changing symptoms (always some depression). A test she took (credible) claims that she ...
3 answers • 23 Aug 2013